# SDR SWAA2021102108028

- Difficulty date: July 21, 2017
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N224WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32493
- Aircraft time: 41,755 hours, 24,509 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT; DOOR CUTOUT THRESHOLD NOSE PLATE IS GOUGED AND CRACKED AT 2 PLACES. MARKED / REPAIRED AFT CARGO CENTER THRESHOLD IAW SWA EA# 1-A53-2076 REV. 11.
